# SDR HNAA2022021400078

- Difficulty date: February 12, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 40,961 hours, 37,410 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D, A

## Discrepancy

PDIS  669     30-42  2473251  12FEB22  CLT  CLOSE
      W/S HEAT 1 FAILED 2 TIMES IN FLIGHT
                          
FACT  12FEB22  12:28  CLT
            INSPECTED FOUND NO OVBIOUS DEFECTS. OPS CHECKED SYSTEM AND T/S IAW FIM 30-42-00-810-A BLOCK 1&8 AND AMM 30-42-00 SUB TASK 30-42-00-700-801-A. OPS CHECKED GOOD AT THIS TIME. TRANSITORY CONDITION OF W/S HEAT SENSORS
